It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Prednisone?
Aug 28, 2012
I was diagnosed with asthma 10 years ago, and fortunately it has mostly been well controlled with Advair and occasional albuterol (when I exercise, am sick, etc). The full-blown asthma attacks have been seldom. The biggest problem I've had has been when I've gotten an upper respiratory infection with a cough that worsens my asthma, then I have had to take a 5-day course of prednisone and it generally clears up.

About 3 weeks ago, I started coming down with a cold, and then I got the dreaded cough and wheezing at night. I went up to the highest dose of Advair and started using my albuterol every 4 hours which helped, but I was still having symptoms at night especially. My doctor put me on a 5-day course of prednisone and things seemed to be getting better, but then got worse again. A couple of days later, they started me on another 5-day course 2 days ago and my breathing has been better, but I've started getting symptoms I've never had with prednisone before and I don't know if it's the cause.

I know prednisone can cause bloating, but in the past 2 days, I've gotten more bloating than I did when I was one prednisone for 2 months straight. I've gained about 5 pounds and my stomach is hurting it feels so full and my hands and feet feel like they're falling asleep off and on. I also have had a bad headache, and am all over achey (plus the normal nausea I get). Has anyone had such sudden weight gain with prednisone - especially after not getting it in the past (even on last week's course)? Any suggestions?? I feel terrible!

Thanks!





All times are GMT -7. The time now is 10:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!